# SDR USAA2009012390147

- Difficulty date: January 17, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON ZEE CHANNEL AT BS 991, RBL 50.  REPLACED ZEE CHANNEL AT BS 991, RBL 50 IAW B737 SRM 53-60-51.
